New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bluedog139
Regular Member


Date Joined Nov 2006
Total Posts : 28
   Posted 5/8/2008 2:36 PM (GMT -7)   
Has anyone gotten brain zaps when they've gone to a higher dose? I did 5mg Lexapro for 3 weeks, then 10 days at 10mg, 4 days at 15mg and today I went to 20mg of Lexapro, per doctors instructions. When I started and at the other dose changes I just had headaches and felt dizzy till I adjusted. I have, on occasion, had brain zaps. But today it's been going on all day.

Just wondering.
~blue

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/8/2008 4:03 PM (GMT -7)   
Brain zaps, also known as "brain shocks," "brain shivers" or "head shocks" are a fairly common withdrawal symptom experienced during discontinuation (or reduction of dose)

I am not familiar with the brain zaps associated with increase in the doses. Perhaps someone else is. You may want to talk to your physician if this has been going on all day.

Hugs to you and take care.
Kitt

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 5/8/2008 5:27 PM (GMT -7)   
Thanks so much Kitt,I was at a loss with this one!
Shy


Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

Please remember,I am not a professional..I am just a person who is also fighting depression.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 7:46 AM (GMT -7)
There are a total of 2,732,940 posts in 301,071 threads.
View Active Threads


Who's Online
This forum has 151225 registered members. Please welcome our newest member, Milenita.
314 Guest(s), 13 Registered Member(s) are currently online.  Details
cupcakespinkgal, Milenita, tickcheckguy, Serenity Now, Siqnik, jujub, w0hll, pmm73, k07, trumpet123, Bik31, straydog, racquetball74


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer